# SDR AALA201707309004

- Difficulty date: July 29, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 51,529 hours, 26,701 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 361614010
- Part serial: R2618C
- Condition: Failed
- Location: Cooling
- Part time: 26,589 hours, 10,221 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, ENGINE IDLE, SMELLED A STRONG ODOR IN THE COCKPIT. HAPPENED AGAIN IN IDLE ON RAMP. SMELLED LIKE ENGINE EXHAUST. MAINTENANCE PERFORMED JOB CARD 26L00021001 CABIN AIR QUALITY AND 26L00021002 APU ODOR IN CABIN. REPLACED COOLING FAN IAW AMM 49-52-51. PERFORMED APU INLET CLEANING IAW JOB CARD 26T31049004 AND DECONTAMINATION IAW JOB CARD 26L00021004.
